| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that their vividimage surgical monitor was flickering.No report of injury or procedure delay.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage surgical monitor and found that the power supply needed replaced.The technician replaced the power supply, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.